# SDR CALA2013092000689

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 50,353 hours, 17,071 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drain Line
- Condition: Out Of Position
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FIRST OFFICER WINDOW DRAIN TUBE WAS CAUGHT IN WINDOW & NOISE WAS SO LOUD WE RETURNED FOR LANDING PRESSURIZATION WAS NORMAL.  REPOSITIONED DRAIN TUBE & CLOSED WINDOW.
